Neurology medical calculators
All 17 Neurology medical calculators on DocMath, A–Z. All specialties
- 2HELPS2B (seizure risk on continuous EEG)Estimates the probability of electrographic seizures in hospitalized patients on continuous EEG from five EEG findings and a history of seizure (0–7).
- ABCD² score (TIA)Early (2-day) stroke risk after transient ischemic attack.
- ABCD³-I score (TIA, with imaging)Early stroke risk after transient ischemic attack in secondary care: ABCD² items plus dual TIA, carotid stenosis and DWI abnormality (0–13).
- ASPECTS (Alberta Stroke Program Early CT Score)Quantifies early ischemic change in the middle cerebral artery territory on non-contrast CT (10 = normal, 0 = diffuse involvement); used to estimate ischemic core when selecting patients for thrombectomy.
- Canadian TIA Score7-day risk of stroke or carotid revascularisation after TIA or minor stroke diagnosed in the ED.
- DRAGON score (outcome after IV thrombolysis)Predicts 3-month functional outcome in acute ischemic stroke treated with IV alteplase from pretreatment CT signs, prestroke disability, age, glucose, onset-to-treatment time and NIHSS (0–10).
- FOUR score (Full Outline of UnResponsiveness)Coma scale (0–16) of eye response, motor response, brainstem reflexes and respiration; usable in intubated patients.
- FUNC score (functional independence after ICH)Predicts the chance of functional independence (Glasgow Outcome Scale ≥4) at 90 days after primary intracerebral hemorrhage (0–11; higher is better).
- HAT score (hemorrhage after thrombolysis)Estimates the risk of symptomatic intracerebral hemorrhage after IV alteplase for acute ischemic stroke from diabetes/glucose, NIHSS and early CT hypodensity (0–5).
- Hunt and Hess grade (subarachnoid hemorrhage)Clinical grade (I–V) of aneurysmal subarachnoid hemorrhage, from minimal headache and neck stiffness to deep coma.
- ICH score (intracerebral hemorrhage)Grades severity of spontaneous intracerebral hemorrhage at presentation (0–6) with the 30-day mortality observed in the derivation cohort.
- Modified Fisher scale (SAH vasospasm risk on CT)Grades admission CT in subarachnoid hemorrhage (0–4) by thickness of cisternal blood and intraventricular hemorrhage, as a predictor of symptomatic vasospasm.
- Modified Rankin Scale (mRS)Reference scale of global disability or dependence after stroke (0 = no symptoms to 5 = severe disability; 6 = dead in trials).
- NIH Stroke Scale (NIHSS)Quantifies neurological deficit in acute stroke (0–42).
- SPAN-100 index (age + NIHSS)Stroke Prognostication using Age and NIH Stroke Scale: age plus NIHSS; ≥100 identifies patients with high hemorrhage risk and poor outcome after acute ischemic stroke.
- THRIVE score (outcome after endovascular stroke treatment)Totaled Health Risks In Vascular Events: predicts 90-day functional outcome and mortality after endovascular treatment of acute ischemic stroke from NIHSS, age and chronic disease (0–9).
- WFNS grade (subarachnoid hemorrhage), with modified WFNSWorld Federation of Neurosurgical Societies clinical grade (I–V) of aneurysmal subarachnoid hemorrhage from the GCS and major focal deficit; also gives the 2015 modified WFNS grade.